# SDR FDEA202110032451

- Difficulty date: October 3, 2021
- Submitted: October 14, 2021
- Operation: Air carrier
- Aircraft: N597FE
- Make and model: Doug MD-11F
- Aircraft serial: 48596
- Aircraft time: 89,281 hours, 18,689 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Track
- Part number: AEA732515
- Condition: Cracked
- Location: 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO COMPARTMENT - CABIN , FOUND SEAT TRACK AT STATION 1350 , X = - 75.25   WITH CROWN CRACKED. MAIN DECK CARGO COMPARTMENT - CABIN , CRACKED SEAT TRACK AT STATION 1350 , X = -   75.25 REPAIRED BY SECTIONAL SEAT TRACK REPLACEMENT FROM STATION 1391 TO EXISTING   SPLICE STATION 1269 , X = - 75.25 AS PER SRM 53-00-52-2R FIGURE 201 REPAIR 1.REPAIR   CLASSIFIED AS MAJOR PER GMM 6-2-100.
